As apart from occasional spotting I am getting two periods a month, one around 2 weeks of having the pills and second around the last 4 brown pills this is causing a lot of stress. I was advised to take this medicine to overcome the severe cramping and vomiting (to extent I landed up in ER) every month. Though the cramps have reduced they still continue to nag me the entire day thus resulting in me having to take some painkillers. Also the twice in a month flow isn't helping. Please help!
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 1 answer
Posted 29 Aug 2013 • 1 answer
Posted 23 Sep 2013 • 1 answer
Posted 16 Jul 2014 • 1 answer
Posted 27 Oct 2015 • 1 answer